I am a 43 yr old female who awoke on Oct 18 with flu like symptoms and a painful egg sized lump in my groin. At the ER I was given antibiotics (I told the DR I was allergic to sulfa and was prescribed a sulfer based AB), chest X-rays and sent home with the advice to see my DR ASAP. I saw my dr on 10/21 and was informed that I had enlarged lymph nodes in the inguinal region and probably had an infection. was told to continue the AB prescribed by the ER DR (she had no idea what drug it was) and sent for an ultrasound of my thigh which showed 5 enlarged nodes the largest of which was approx 3 X 2.4 cm. At my follow up visit on 11/03, the nodes were still swollen and painful. I was told that the AB prescribed by the ER DR was sulfer based and we should try a different antibiotic (Amoxicillan) for 10 days. She also scheduled a CT scan. CT scan on 11/10 showed that nodes had become larger 4 X 3.9 was the largest. The radiology report made reference to squamous cell carcinoma. My DR then scheduled me for a biopsy. During the biopsy, the surgeon found large amounts of pus which the culture would later show contained NO INFECTION (this I don't understand; I thought pus was infection) He said this was a good sign, lanced the nodes and prescribed another antibiotic (Levaquin). The pathology report for the biopsy of my lymph nodes came back "acute inflamation of the soft muscle tissue" as reported to me by the nurse over the phone. She said I should probably try an antibiotic and see the Dr again. It is now Nov. 30 and I am still in pain. The majority of the mass in my lymph nodes has diminished but I have 5-6 smaller lumps which are still very painful and I have 2 open incisions which have been draining since 11/21. Any advice on this would be greatly appreciated.:(Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?